# SDR SWAA2022031218005

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE AFT CARGO R/H ZEE CHANNEL STA 727 TO 767 RBL 23 WL 153 / AFT CARGO R/H Z CHANNEL STA 727-767 RBL23 WL153 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED AND REPLACED WITH NEW Z CHANNEL P/N 7530898 PO # 753742 IAW SRM 51-40-02-0G-0; DWG 146A7500. 51146U 7/13/19
